Almost pseudo contact structure
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 125-133
Printed March 1, 2011
Pratyay Debnath and Arabinda Konar
Hooghly Engineering and Technology College, University of Kalyani
Abstract : A new kind of structure is introduced in an even dimensional differentiable Riemannian manifold and some basic properties of this structure is discussed. Also the existence of such structure is shown with an example.
Keywords : structure, almost complex structure, projection mapping
MSC numbers : 53C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd